# SDR SWAA2014111834264

- Difficulty date: October 19, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 67,994 hours, 64,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6563813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SUPPORT CRACKED AT BS 294.5+3 BETWEEN STRINGER 26R TO 27R.  R & R SUPPORT IAW SRM & DWG.
